MathSciNet Relay Station
MathSciNet bibliographic data
MR1554643 DML
Kowalevski, Sophie Über die Reduction einer bestimmten Klasse Abel'scher Integrale $3^{\text{ten}}$ Ranges auf elliptische Integrale. (German) Acta Math. 4 (1884), no. 1, 393–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement